Truvada and Kaletra
Sep 4, 2012
Hello Doc, I have a question, Im taking Truvada and Kaletra for 28 days, since Aug 24, around 1pm I couldnt remember if I took the med at 10am or not, so I took at 1pm, what would be the problem if a doubled doseD?. pls let me know im worried. Another thing, Ive noticed since i started taking these med, ive been sleeping a lot, vivid dreams, headaches, nausea, and tiredness, is that normal?
Response from Dr. Young
Hello and thanks for posting.
Other than a possible risk of increased side effects, there's no real issue with taking a single double dose of your medications.
If you're having difficulty remembering if you'd taken your pills, a pill box can really help.
As for your side effects, nausea and mild fatigue aren't that unusual in people taking Kaletra (though much less common for Truvada). Since it's been a whole month already, I'd discuss your symptoms with your doctor- just to make sure that there's nothing else causing the problems.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Sex With A Prostitute?
- Sore Testicles After Licking Vagina Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Do Pap Smears Test For Gonorrhea?
- In A Cbc Count What Tells You If You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.